VOLUME 16 2011 NUMBERS 2–4

Length-Reducing Automata (Almost) Without Auxiliary Symbols
Artur Jeż, Tomasz Jurdziński
Pages 141–164

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Artur Je{\.{z}} and Tomasz Jurdzi{\'{n}}ski},
  title   = {Length-Reducing Automata (Almost) Without Auxiliary Symbols},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {16},
  number  = {2--4},
  pages   = {141--164},
  year    = {2011},
  url     = {https://doi.org/10.25596/jalc-2011-141},
  doi     = {10.25596/jalc-2011-141}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
DOI: 10.25596/jalc-2011-141